MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 4000 C311 STAND ALONE SYSTEM; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 4000 C311 STAND ALONE SYSTEM; CLINICAL CHEMISTRY ANALYZER
Model Number CA GEN.2
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable calcium gen.2 results for 1 patient sample on a cobas 4000 c311 stand alone system.The initial result was 14.47 mg/dl, and the repeated result was 9.76 mg/dl.
 
Additional Manufacturer Narrative
The qc was acceptable.The calibration showed multiple "std.E" alarms for both standards for ca2, indicating issues with calibrator preparations.The field service representative replaced and adjusted the sample probe and the reagent probe.He performed checks and tests with acceptable results.The investigation determined that the service actions resolved the issue.

Brand Name
COBAS 4000 C311 STAND ALONE SYSTEM
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key24764373
Report Number1823260-2026-01232
Device Sequence Number18681273
Product Code JJE
UDI-Device Identifier04015630925551
UDI-Public04015630925551
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberCA GEN.2
Device Catalogue Number04826876001
Device Lot Number88236001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer04/13/2026
Initial Report FDA Received Date04/02/2026
Supplement Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown